# SDR AALA20130504002

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 59,375 hours, 9,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283T00884
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
